# SDR DALA2018112406750

- Difficulty date: November 24, 2018
- Submitted: November 24, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 61,211 hours, 24,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND ROWS 1 TO 40 EMERGENCY ESCAPE SEAT PATH LIGHTING NOT WORKING. R&R FWD POWER SUPPLY BATTERY PACK PER AMM 33-51. CABIN SEAT 1 - 4 ESCAPE PATH LIGHTS CK GOOD.
